Strathprints logo
Strathprints Home | Open Access | Browse | Search | User area | Copyright | Help | Library Home | SUPrimo

A stochastic model for internal HIV dynamics

Dalal, N. and Greenhalgh, D. and Mao, X. (2008) A stochastic model for internal HIV dynamics. Journal of Mathematical Analysis and Applications, 341 (2). pp. 1084-1101. ISSN 0022-247X

This is the latest version of this item.

PDF (strathprints013797.pdf)
Download (230Kb) | Preview


    In this paper we analyse a stochastic model representing HIV internal virus dynamics. The stochasticity in the model is introduced by parameter perturbation which is a standard technique in stochastic population modelling. We show that the model established in this paper possesses non-negative solutions as this is essential in any population dynamics model. We also carry out analysis on the asymptotic behaviour of the model. We approximate one of the variables by a mean reverting process and nd out the mean and variance of this process. Numerical simulations conclude the paper.

    Item type: Article
    ID code: 13797
    Keywords: HIV virus dynamics, brownian motion, stochastic differentialequation, asymptotic behaviour, mean reverting process, Mathematics, Analysis, Applied Mathematics
    Subjects: Science > Mathematics
    Department: Faculty of Science > Mathematics and Statistics
    Faculty of Science > Mathematics and Statistics > Statistics and Modelling Science
    Related URLs:
      Depositing user: Mrs Carolynne Westwood
      Date Deposited: 11 Jan 2010 14:12
      Last modified: 05 Sep 2014 13:48

      Available Versions of this Item

      • A stochastic model for internal HIV dynamics. (deposited 11 Jan 2010 14:12)[Currently Displayed]
        • ERROR, THREAD LOOPS: 13797

      Actions (login required)

      View Item

      Fulltext Downloads: